# SDR DALA2017011100239

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1022-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT LBL 54, BS 1022 - 1053.  THE SUPPORT WAS REMOVED IAW SRM 51-41-05 AND A NEW FLOOR SUPPORT PREPAIRED IAW SRM 51-20-08 AND  INSTALLED IAW SRM 51-41-05.
